Facebook Pixel
EmpowHER Guest


By Anonymous May 10, 2017 - 7:33am
Rate This

Hi! this is the second month of taking my new pill, I changed after two and a half years of using my old pill, I had my period in the 7 day break. I started the 2nd package and on the third day I had a couple of lose stools, it wasn't really diarrhea, two hours before taking the pill. I took my pill at the normal time that day and after I had intercourse. Now I am halfway through the package, my boobs hurt and I have stomach cramps as if my period is returning, I have acne. I have not had intercourse but just that one time. Now I am interested are these side effects of the new pill or could I be pregnant? thank you!

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER. Thank you for reaching out to our community with your birth control concern.

If you still have the package insert that came with your new pack, you should find information about its side effects.


May 10, 2017 - 8:48am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!